# SDR 2007FA0000469

- Difficulty date: February 27, 2007
- Submitted: May 31, 2007
- Operation: General aviation
- Aircraft: N189JR
- Make and model: Beech F90
- Aircraft serial: LA61
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Link
- Part number: C611300518
- Condition: Damaged
- Location: Nlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THIS REPORT IS A RESULT OF REPLACEMENT OF THE FORWARD NOSE GEAR RETRACT CHAIN.  TO REPLACE OR TO REINSTALL THIS CHAIN, A NEW PN C-6113005-18, CONNECTING LINK MUST BE USED.  A NEW LINK SHOULD HAVE FIVE PIECES.  ONE LINK ASSY WITH (2) SHAFTS SWAGED INTO AN END PLATE, TWO CENTER PLATES THAT SHOULD SLIP ONTO THE SHAFTS, ONE END PLATE, AND ONE SPRING CLIP RETAINER.  THE END PLATE SHOULD HAVE SMALLER HOLES IN IT AND REQUIRE PRESSING FOR PROPER ASSY.  THIS PRESSED FIT REQUIRES DISTRUCTION OF THE LINK DURING ASSY.  WHEN INSTALLING THE NEW CHAIN AND INSTALLING THE NEW LINK, FOUND THAT ALL THREE PLATES HAD THE HOLE SIZE THAT WOULD ALLOW THEM TO BE SLIPPED ONTO THE SHAFTS WITHOUT PRESSING.  CHECKED ANOTHER NEW LINK ASSY.
